Geometric algorithms for the conformational analysis of long protein loops
Article first published online: 10 MAR 2004
Copyright © 2004 Wiley Periodicals, Inc.
Journal of Computational Chemistry
Volume 25, Issue 7, pages 956–967, May 2004
How to Cite
Cortés, J., Siméon, T., Remaud-Siméon, M. and Tran, V. (2004), Geometric algorithms for the conformational analysis of long protein loops. J. Comput. Chem., 25: 956–967. doi: 10.1002/jcc.20021
- Issue published online: 10 MAR 2004
- Article first published online: 10 MAR 2004
- Manuscript Accepted: 27 NOV 2003
- Manuscript Received: 23 JUL 2003
- CNRS project BioMove3D
- European project IST-37185 MOVIE
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!